exit

Mathématiques   > Accueil   > Avancées en Mathématiques Pures et Appliquées   > À paraître   > Article

[Forthcoming] Sur l’existence de solutions d’un problème biharmonique non local

[Forthcoming] On the existence of solutions of a nonlocal biharmonic problem


Khaled Kefi
Northern Border University
Kingdom of Saudi Arabia



Publié le 3 septembre 2020   DOI :

Résumé

Abstract

Mots-clés

Keywords

This paper is concerned with the existence of an eigenvalue for a p(x)-biharmonic Kirchhoff problem with Navier boundary condition. Under some suitable conditions, we establish that any λ > 0 is an eigenvalue . The proofs combine variational methods with energy estimates. The main results of this paper improve and generalize the previous one introduced by Kefi and Rădulescu (Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 29 (2018), 439-463).

This paper is concerned with the existence of an eigenvalue for a p(x)-biharmonic Kirchhoff problem with Navier boundary condition. Under some suitable conditions, we establish that any λ > 0 is an eigenvalue . The proofs combine variational methods with energy estimates. The main results of this paper improve and generalize the previous one introduced by Kefi and Rădulescu (Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 29 (2018), 439-463).

p(x)-biharmonic Kirchhoff problem Navier boundary condition variational principle generalized Sobolev spaces

p(x)-biharmonic Kirchhoff problem Navier boundary condition variational principle generalized Sobolev spaces